# SDR C2XA04CL032

- Difficulty date: April 2, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145ER
- Aircraft serial: 145022
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD FLIGHT 2210, THE CREW REPORTED THE FORWARD EMERGENCY EXIT SIGN WAS INOPERATIVE.  THE CREW PERFORMED A RESET AND OPERATIONAL CHECKS WERE GOOD.
